# SDR COMA0060656

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3103077
- Condition: Mismanufactured
- Location: Fs 449
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING S/B 601R-53-037 TITANIUM FLOORBEAM MOD, FOUND STRAPS 2 EA P/N 601R-31030-7715 ARE MANUFACTURED INCORRECTLY.  FABRICATED NEW DOUBLER PLATES FROM 7075 T6 IAW WVAC EO 601R-53-1603.
